I am curious if there is any relationship to hypothyroidism and high blood pressure?
I started taking a low dose of levothyroxin (25mcm) about a 3-4 weeks ago. I just had my blood pressure taken today and it was 140 over 76. This is very high for me since my pressure averages no higher than 110 over 75. Could the medicine cause an increase in pressure or could it be an odd reading?
I also feel blood pressure goes up with synthroid pill. So I try to take minimum of the pill.
In a month I am supposed to see the doctor again, and he seems to be expecting my blood pressure goes up with thyroid prob. But I do not want to take another pill for blood pressure so just try to minimize synthroid. Continuous problems .. with aging..
Thyroid problems do cause High Blood Pressure (Even Without Meds) It also causes high Cholesterol and low Good cholesterol. Also (Due to enlarged thyroid blocking the airway) Sleep Apnia. I had all three problems prior to finding out about having Hashi's, I went to a sleep clinic because I had insomnia (also caused by thyroid) They hooked me up with all these wires and at one point (While Sleeping on my back) I did not breath in air for 59 seconds. The only reason I slept on my back that night is because I did not want to pull out the wires, but I never sleep that way at home. FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.